# SDR USAA2010080291571

- Difficulty date: July 31, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Part serial: 1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - 2 CRACKS STARTING ON PENETRATION HOLE IN THE VERTICAL BEAM WEB LOCATED AT RBL 17.0 BETWEEN WL 225 AND WL 234. BS 178 CRACK LENGTHS 0.315 INCH AND 0.285 INCH.  REPAIRED PENETRATION HOLE IN THE VERTICAL BEAM WEB LOCATED AT RBL 17.0 BETWEEN WL 225 AND WL 234. BS 178 IAW B737 SRM 53-10-08 REPAIR 12.
